0
shopping_cart
Cold, Flu & Allergy / Member's Mark / Flash Sale / Arthritis Pain Reliever Topical Gel 1% NSAID, 150 mg Diclofenac Sodium, 3 pk.

Product ID: | 76384 |
---|---|
Brand: | Member's Mark |
Item Name: | Arthritis Pain Reliever Topical Gel 1% NSAID, 150 mg Diclofenac Sodium, 3 pk. |
Size: | 3 ct |
Current Price: | $ 32.99 |
Unit Price: | $11 / ct |
Additional Properties: |
Flash Sale |
Description: | Compare to the active ingredient of Voltaren Arthritis Pain Clinically proven for arthritis pain relief Apply to the hand wrist elbow foot ankle or knee Use pain reliever daily for the treatment of arthritis pain NSAID (non-steroidal anti-inflammatory drug) Directions Daily For your arthritis pain: Use 4 times per day every day Do not use on more than 2 body areas at the same time Per Dose Use ENCLOSED DOSING CARD to measure a dose For each upper body area (hand, wrist, or elbow) - Squeeze out 2.25 inches (2 grams) For each lower body area (foot, ankle or knee) - Squeeze out 4.5 inches (4 grams). Directions Use up to 21 days unless directed by your doctor Not for strains, sprains, bruises or sports injuries. This product has not been shown to work for these types of injuries. Read the enclosed User Guide for complete instructions: use only as directed do not use more than directed or for longer than directed apply only to clean, dry skin that does not have any cuts, open wounds, infections or rashes do not apply in same area as any other product do not apply with external heat such as heating pad do not apply a bandage over the treated area store ENCLOSED DOSING CARD with your Diclofenac Sodium Topical Gel, 1% product. The dosing card is re-usable. . |
Features: | FSAHSA |
Ingredients: | The active ingredient in this product is Diclofenac sodium, a nonsteroidal anti-inflammatory drug (NSAID) at a concentration of 1%, equivalent to 0.93% diclofenac. The inactive components of this formulation include Carbomer Homopolymer Type C, Cocoyl Caprylocaprate, Fragrance, Isopropyl Alcohol, Mineral Oil, Polyoxyl 20 Cetostearyl Ether, Propylene Glycol, Purified Water, and a Strong Ammonia Solution. |
Warnings And Restrictions: | This product is strictly for external use and may cause severe allergic reactions, especially in those allergic to aspirin, with symptoms including hives, asthma, skin reddening, blisters, facial swelling, shock, and rash. If such a reaction occurs, stop using the product immediately and seek medical assistance. It contains diclofenac, which could lead to liver damage if used excessively, for a prolonged period, or in conjunction with other diclofenac-based drugs. There's also a risk of severe stomach bleeding, particularly among users aged 60 or older, those with a history of stomach ulcers or bleeding, individuals on blood-thinning or steroid medication, and those taking other NSAIDs, including aspirin, ibuprofen, naproxen, or those consuming three or more alcoholic drinks daily while using this product. NSAIDs, apart from aspirin, can increase the risk of heart attacks, heart failure, and strokes, which could be fatal, especially when used excessively or for an extended duration. It is not suitable for use on strains, sprains, bruises, or sports injuries, or on more than two body areas simultaneously, or in the eyes, nose, or mouth. Consult a doctor before use if you have experienced issues with pain relievers or fever reducers, stomach problems, high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or have had a stroke. The drug is not recommended for children under 18 years, as its safety and effectiveness are unknown for this age group. Avoid eye, nose, or mouth contact and rinse thoroughly with water if it occurs. Stop use and consult your doctor if pain worsens or persists for more than 21 days, redness or swelling occurs in the painful area, fever or skin irritation develops, or new symptoms appear. Seek immediate medical help if signs of stomach bleeding, heart problems, or stroke occur. If you're pregnant or breastfeeding, consult a health professional before use, particularly after 20 weeks of pregnancy, as it may cause problems in the unborn child or complications during delivery. If swallowed, seek immediate medical help or contact a Poison Control Center (1-800-222-1222). Keep out of reach of children. |
Availability: | In-Stock |
Reviews
Your review
There are no reviews for this product yet. Be the first who leaves it.